# SDR AALA202203152204

- Difficulty date: March 11, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N316RK
- Make and model: Boeing 737*
- Aircraft serial: 44450
- Aircraft time: 5,556 hours, 2,210 cycles
- System (JASC): 2540 · Lavatories
- Part: Latch
- Condition: Sticking
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT REAR LAVATORY DOOR DIFFICULT TO OPEN FROM INSIDE LAVATORY. CLEANED AND LUBRICATED DOOR LATCH PER CMM 25-40-58. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
